# SDR A083SA

- Difficulty date: October 9, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N417KT
- Make and model: Mtsbsi MU300
- Aircraft serial: A083SA
- Aircraft time: 10,772 hours, 10,547 cycles
- Engine: Pwa JT15D4
- Engine time: 10,273 hours, 10,013 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388140
- Condition: Damaged
- Location: Eng Oil Filter
- Part time: 2 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW OBSERVED OIL PRESSURE ON RIGHT ENGINE DROPPING FOLLOWED BY A MASTER WARNING.  VERIFIED LOSS OF OIL PRESSURE OCCURRING.  FLIGHT CREW SHUT RIGHT ENGINE DOWN PRECAUTIONARY AS CHECKLIST COMMANDS.
